Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Error estimation in the Weinstein method for eigenvalues


Author: H. F. Weinberger
Journal: Proc. Amer. Math. Soc. 3 (1952), 643-646
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050177-5
MathSciNet review: 0050177
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [N] N. Aronszajn, Rayleigh-Ritz and A. Weinstein methods for approximation of eigenvalues. I. Operators in a Hilbert space, Proc. Nat. Acad. Sci. U. S. A. 34 (1948), 474–480. MR 0027955
  • 1. -2. Studies in eigenvalue problems. The Rayleigh-Ritz and Weinstein methods for approximation of eigenvalues. I. Operators in a Hilbert space. Technical Report No. 1 (Oklahoma Agricultural and Mechanical College, Stillwater, Oklahoma, 1949).
  • [A] Weinstein 1. Études des spectres des équations aux dérivées partielles de la théorie des plaques élastiques, Mémorial des Sciences Mathématiques vol. 88 (1937).
  • [N] Nathan Aronszajn and Alexander Weinstein, On the unified theory of eigenvalues of plates and membranes, Amer. J. Math. 64 (1942), 623–645. MR 0007196, https://doi.org/10.2307/2371709

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050177-5
Article copyright: © Copyright 1952 American Mathematical Society